thank you for asking, please send your question for a cardiologist. But as I know no need to protect the stented coronary artery with statins, but if the hyperlipedemia is not responsive to diet it is surely preferable to treat it with Statins
I have a closing carotid artery being treated by statins Crestor 10mg but I find the muscular pain associated with this and other statins unbearable. If I had the operation, which I will have to pay for, what am I buying? Time, a future without statins, or just more of the same¿? I am 78 years old
You take take Statins which can surely cause muscular pain, I am sorry for this side effect of this great molecule but as medhelp experts we are not allowed to prescribe medications on net. A food supplement called Co-Enzyme Q 10 can act again the pain while you can afford the cost of the Carotid enderterectomy. Regards
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.